Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected by Aelius Group. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.
I am new here and I`ve been ob subozone since January.It`s been a life saver for me.I was wondering if anyone has had joint pain from subozone?I started of at 8mg. twice a day and now he has me 2mgs. twice a day.My legs have been hurting off and on since I`ve been on the sub.I would appreciate any information.Thanks,Reneee
oh boy do i know what you mean i think it is a natural part of getting the opiates out of your system other than good ole asprine i dont know of anything that works i am anxious to read your replys good luck cryptgrrl
Leg pain I can relate to, even after I am off of something for a while they still ache and my lower back. I noticed though when I was on the sub for a long period of time I had joint aches and pains a lot. My neck and stuff were always sore. I think there is a relation. Good Luck, hot showers are all I know of. I do know people that say Quinine works well and I think thats an over the counter but I would research anything before I tried it out.
Thank you so much for the info, I thought it was somthing that was wrong with me cause it is REAL painful.You know when you are taking pain pills all the time you don`t know if you are really in pain!I`m trying to get off of sub. as soon as I can,but it has truly saved my life.It has been a blessing to come here for info and for comfort.Thanks,Reneee
Just in case you have any doubt after these responses, leg ache is the one thing holding on the strongest after getting off Oxy's. Even after getting up to 20mg Suboxone a day, they will still ache some later in the day. I know the leg pain (as well as all over) is part of comming of the opiates we were on; but I have figured out that it's probably also a side effect of the Suboxone - Day 12 and they still ache at night. Ibuprofen does help me some.
On a side note, yesterday I had the worst, most prolonged, headache I have had in a long time. I tried asperin, Tylenol, and Ibuprofen (spaced out a few hours, not all at once) and nothing seemed to help. No real problems with it before yesterday and today I feel ok. Anyone else have some experience with that?
Good luck to you.
Of all the things I've lost, I miss my mind the most!
I always got that bad leg achiness when detoxing from H. And the first few days on Sub also. In fact the Sub took away all symptoms except for the leg pain and that cold, chilled to the bone feeli for the first 2 or 3 days. My ache is in my calves and sometimes lower back.
I found three things that worked well for me. One was to sleep with my legs propped up on pillows. I could actually feel the ache flowing out of them after a few minutes of having my legs elevated. The other was to take hot baths, but that would only help as long as I was in the tub. It would come back as soon as I got out. And the other was to take Motrin, not the over the counter kind, but the RX kind either 600 or 800 mg. There IS a difference between the RX and the other, it has some extra ingredient I am told, not sure, but I know it helps a lot.
If you could get some clonodine aka Catapres RXed to you, THAT is a wonder drug for the leg aches! In fact that is one of the chief symptoms it takes care of, feels like it relieves the built up blood pressure in my legs. Not sure why you would still have leg aches after this long on Sub, I dont know enough about long term effects of Sub except for my own and I dont seem to have much trouble with it.
The drug stores have OTC remedies specifically for leg aches. Not sure what it is tho...."Veinestat" maybe? I'm not sure.
~~~Do the right thing and risk the consequences~~~Spring~~~
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.